# SDR DHL9672165C

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, VERTICAL STAB HAS GOUGES ON FWD SPAR WEB RT TENSION TIE BEAM.  INSTALLED WEB REPAIR PER SRM 51-40-2, 4 BY 3.
